# SDR SWAA2021082308470

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LH EMERGENCY EXIT LIGHT INOP AFT OF WING TO BODY FAIRING / REPLACED EMERGENCY BATTERY (M1670) PERFORMED GOOD FUNCTIONAL TEST OF EXTERIOR LH EMERGENCY EXIT LIGHT AFT OF WING TO BODY FAIRING PER AMM 33-51-06-960-805
